Sotolol is a Class III anti-arrhythmic medication and is very powerful, hence, may people can't take it because they suffer from side effects. I think only Amiodarone is stronger.
As you have noted it works better than propanolol, a beta blocker, but the head aches too much in my view, I'd quit taking sotolol.
Yes, Sotalol is a beta blocker (class II) with a class III antiarrhythmic ability.
I strongly doubt my doctor would treat PACs or PVCs with Sotalol, except if the premature beats triggered other and more severe arrhythmias like A-fib or ventricular tachycardia (by the way, if the PVCs trigger ventricular tachycardia, Sotalol may worsen the problem) but I doubt this is what you're experiencing.
Propranolol is a known treatment to migraines. Sotalol is not. It has something to do with how the beta blockers solve in water or fat. Sotalol only solve in water.
When do the PACs and PVCs appear? With high heart rate or low heart rate? If they essentially appear with low heart rate, beta blockers usually don't work.
I notice the pac's and pvc's when I'm just relaxing watching tv, working on my computer. Alot of times they wake me up in the middle of the night. I thought the sotalol was a little extreme to. Especially when the doctor says they are nothing to worry about. He said I'm to aware of what my heart is doing. I got another migraine attack last night and it's really weird, I was watching tv got up to go to bed an I could feel my heart beat pounding in my head, neck and ears. Almost like I couldn't hear anything clearly then the aura started and I knew it was coming. Now this morning I have this extemely bad headache on the left side of my head. I've had a headache since the 2nd of January and three migraine attacks.
I would quit the sotalol.